MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 20MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 20MM; SCREW, FIXATION, BONE
Model Number 204.820
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033); Skin Irritation (2076)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: jds.Device was not explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was implanted with a locking compression plate (lcp) 8 hole plate, five (5) cortex screws, two (2) cannulated screws, and one (1) cancellous bone screw on (b)(6) 2017 for repair of a broken right tibia and fibula.Surgery was completed successfully.In (b)(6) 2017, patient reports skin issues.In (b)(6) 2018, patient reports both legs from knee to foot, foot and hands, had a rash and skin irritation.Patient was referred to a dermatologist in (b)(6) 2018.Dermatologist determined patient is allergic to the implanted devices.This report is for one (1) 3.5mm cortex screw.This is report 5 of 9 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8038232
Report Number2939274-2018-54782
Device Sequence Number11137861
Product Code HWC
UDI-Device Identifier10886982146281
UDI-Public(01)10886982146281
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.820
Device Catalogue Number204.820
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2018
Initial Report FDA Received Date11/05/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient Weight126